# SDR UPS98827471

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56417832
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BULGING AT THE CUSP STA 8 AT LONG 21R.  REMOVED FASTENERS FOUND STA 8 FRAME CORRODED OUT OF LIMITS. CUT OUT DAMAGED FRAME, FABRICATED AND REPLACED FRAME PER DAC DWG 5641783 AND SRM 51-1-20D.
